advertisement
Question
Posted by: Bonbon | 2008/01/16

Leaking implants

Had breast implants about 15years ago-silicon filled with saline. I suspect they might be leaking. Lately I'm not feeling very well, sometimes have head aches, general aches & pains, pain in my hands & joints.I'm also on premarin as I'm going through menopause.
I'm not on medical aid so am unable to have expensive tests.Could the menopause or the implants be causing me to feel so lousy all the time? I'm usually a happy healthy person but every week I feel
worse.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Bonbon
If your breast implants were filled with saline leaking should not give you any symptoms - why do you think they are leaking?
If you can't afford extensive testing, at least go for a good medical check up - if needed the doctor can refer you to a specialist clinic at an academic hospital if he thinks you need more or expensive tests. I would at least test for Iron, FSH ( female hormone levels) and thyroid hormone.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Karen | 2008/01/19

You said silicon filled implants, I know for a fact that you do not have side effects if they leak as silicon cannot absorb into the body, it stays with the implant, this is readily available on the web site all about silicon implants, so I would say it is menopause or perhaps you are suffering from arthritis and need to go on something like arthrochoice etc, these products are very good and also give a lot of relief.

Reply to Karen

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement